# SDR DHL2003804892

- Difficulty date: February 7, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT ANGLE BETWEEN FUSELAGE AND VERTICAL STABILIZER, STA 1766.000, L-3L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-5 PG 44A-44B FIG 16A.  REMOVED CORROSION ON ANGLE IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED AREA IAW SRM 53-2-5 PG 44A-44B.  FABRICATED FILLER (7075-T6AL 0.160) AND SHIM (7075-T6AL-0.125) AND REINFORCEMENT ANGLE (STEEL 177-PH-0.080) IAW SRM 53-2-5 PG.44A-44B.  CLEANED, TREATED AND PRIMED FILLER AND SHIM AT INNER AREA IAW SRM 51-1-8B.  INSTALLED FILLER, SHIM AND REINFORCEMENT ANGLE ON JOINT ANGLE BETWEEN FUSELAGE AND VERTICAL STAB STA 1766.000, L-3L IAW SRM 53-2-5 PG 44A-44B FIG-16A, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1 (PRC).
